# SDR 0300871244

- Difficulty date: April 29, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N244NW
- Make and model: Doug DC-10-30
- Aircraft serial: 48316
- Aircraft time: 32,980 hours, 10,995 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE TO MSP CABIN B CENTER SECTION ROWS 10-20 CDE AUDIO AND READING LIGHTS WERE INOP. A BURNING ELECTRICAL ODOR WAS NOTED. FLIGHT CONTINUED AND LANDED WITHOUT INCIDENT. REPLACED SEAT 18 CDE SEB. OPERATIONAL CHECK GOOD.
